SVRA

Lime Rock SpeedTour Lime Rock Park, Lakeville, CT

May 27 – 30, 2022 Track Length: 1.478 miles

Provisional Race Schedule

2/4/22

SVRA

Thursday, May 26

12:00pm - 6:00pm Registration

12:00pm - 6:00pm Load-in – Instructions available at:

https://svra.com/wp-content/uploads/2021/05/Load-in-

Instructions.pdf - GATES CLOSE AT 6PM

TRACK WALK 4:30PM-6:00PM

Friday, May 27

/:00am –	: 5:00pm	Registration
7:30am -	5:00pm	Tech Inspection
8:45am	Mandatory	Drivers Meeting
10:05am	Gro	up A
10:25am	Gro	up B

10:25am Group B
10:45am Group C
11:05am Group D (IGT Practice)

11:25am TA2® (Optional Test Session) 12:10pm Group A 12:30pm Group B

12:30pm Group B 12:50pm Skip Barber

1:20pm—2:20pm LUNCH BREAK

2:20pm	TA2® (Practice 30min)
--------	-----------------------

2:50pm Group C

3:10pm Group D (IGT Qualifying)

3:30pm Group A 3:50pm Group B 4:10pm Group C

4:30pm Group D (IGT FR1)
4:50pm TA2® (Qualifying 20min)

5:10pm Skip Barber

5:40pm End of on track activities

Saturday, May 28

7:30am - 3:00pm Registration 7:30am - 5:00pm Tech Inspection

8:00am Drivers Meeting – SVRA Admin Trailer 9:05am Groups 1, 2, 3, 4, Miata Practice 9:30am Groups 5, 7, 9, 11 Practice 9:55am Groups 6, 8, 12 Practice 10:20am Groups 10, IGT (FR2) Practice

10:45am TA/XGT/SGT/GT Optional Test Session

11:30am Groups 1, 2, 3, 4, Miata Qualifying 11:55am Skip Barber Qualifying

12:20pm - 1:20pm LUNCH BREAK - PARADE LAPS

1:20pm	TA2®	Feature Race 65min
2:30pm	Groups 5, 7, 9, 11	Qualifying
2:55pm	Groups 6, 8, 12	Qualifying

Saturday, May 28, cont.

3:20pm	Groups 10, IGT (FR3)	Qualifying
3:45pm	TA/XGT/SGT/GT	Practice 30min
4:15pm	Skip Barber	Feature Race 1
4:45pm	End of on-track activities	

Sunday, May 29

10:00am – 3:00pm Royal's Car Show

Monday, May 30

8:00am—12 noo	n Registration	
9:05am	TA/XGT/SGT/GT	Qualifying 40min
9:45am	Groups 1, 2, 3, 4, Miata	Feature Race 1
10:10am	Groups 10, IGT	Feature Race 1
10:35am	Groups 6, 8, 12	Feature Race 1
11:00am	Groups 5, 7, 9, 11	Feature Race 1
11:25am	Skip Barber	Feature Race 2

11:55am - 12:55pm Memorial Day Endurance Challenge 60min Closed Wheel Only 1 pit stop

12:55pm - 1:55pm LUNCH BREAK – Hagerty Track Touring Laps

1:55pm	TA/XGT/SGT/GT	Feature Race 65min
3:05pm	Groups 1, 2, 3, 4, Miata	Feature Race 2
3:30pm	Group 10	Feature Race 2
4:00pm	Groups 6, 8, 12	Feature Race 2
4:30pm	Groups 5, 7, 9, 11	Feature Race 2
5:00pm	End of on track activities	S

SVRA TEST DAY GROUPS

Group A – SVRA Groups 1, 2, 3, 4, Miata Group B – SVRA Groups 5, 7, 9, 11 Group C – SVRA Groups 6, 8, 12 Group D – 10, IGT

YOU MUST HAVE THE CORRECT COLOR STICKER ON THE WINDSHIELD OF YOUR RACE CAR

SVRA RUN GROUPS

SVRA Groups 1, 2, 3, 4, Miata SVRA Groups 5, 7, 9, 11 Pro Trans Am Series
SVRA Groups 6, 8, 12 SVRA Groups 10, IGT Skip Barber

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS